Gravitational field of a sphere composed of concentric shells

Mehra, A. L. ; Vaidya, P. C. (1969) Gravitational field of a sphere composed of concentric shells Physical Review, 186 (5). pp. 1333-1334. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v186/i5/p1333_1

Related URL: http://dx.doi.org/10.1103/PhysRev.186.1333

Abstract

A general solution of the field equations of general relativity theory has been obtained for a composite sphere having a number of shells, one above the other, of different densities.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:82606
Deposited On:14 Feb 2012 16:18
Last Modified:14 Feb 2012 16:18

Repository Staff Only: item control page